Items where Research Group is "Algebra and Combinatorics

Group by: Creators | Item Type | Status | No Grouping
Jump to: E | F | J | L
Number of items: 4.

E

Evans, David M. and Hewitt, Paul R. (2006) Continuous cohomology of permutation groups on profinite modules. Communications in Algebra, 34 (4). pp. 1251-1264. ISSN 0092-7872

F

Fayers, Matthew, Lyle, Sinéad ORCID: https://orcid.org/0000-0002-6032-7721 and Martin, Stuart (2006) p-restriction of partitions and homomorphisms between Specht modules. Journal of Algebra, 306 (1). pp. 175-190.

J

James, Gordon, Lyle, Sinéad ORCID: https://orcid.org/0000-0002-6032-7721 and Mathas, Andrew (2006) Rouquier blocks. Mathematische Zeitschrift, 252 (3). pp. 511-531. ISSN 0025-5874

L

Lyle, Sinéad ORCID: https://orcid.org/0000-0002-6032-7721 (2006) Some results obtained by application of the LLT algorithm. Communications in Algebra, 24 (5). pp. 1723-1752. ISSN 0092-7872

This list was generated on Sun Mar 3 10:04:01 2024 UTC.